# SDR SWAA2021021649434

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 8,699 hours, 3,983 cycles
- System (JASC): 5241 · Galley Doors
- Part: Guide Arm
- Condition: Binds
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR HARD TO OPEN/CLOSE. ITEM TRANSFERED FROM LOG PAGE SAM 663 #1448262 / REMOVED AND REPLACED AFT GALLEY DOOR GUIDE ARM AND ROLLER; AND ADJUSTED. PER AMM 52-41-00. DOOR RIG CHECK GOOD PER MM 52-41-00. REF NRWC D405558 FOR R&R OF AFT SERVICE DOOR SNUBBER.SA-M 326 A1102110 ATTACHED
